U.S. doctors online nowAsk doctors free
San Francisco, CA
A 37-year-old male asked:

can vitamin b2 high intake (400mg daily) causes vitamin b6 deficiency? i have muscle twitching in legs and i suspect vitamin b6 deficiency

1 doctor answer1 doctor weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
No: No it cannot and it is highly unlikely B6 is related to your symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 36-year-old member asked:

Could my drug regimen of depakote, omeprazole, percocet, calcium, and vitamin d be causing constipation?

3 doctor answers8 doctors weighed in
Dr. Bryan Levey
Pediatrics 27 years experience
Yes: Constipation is a known side effect of both Percocet and omeprazole. If you must have these medicines, increase both your water and fiber intake, and consider adding probiotics to your diet to offset the effects.
A 34-year-old member asked:

Is it normal to have low back pain with muscle spasm during orgasm?

2 doctor answers6 doctors weighed in
Dr. Haleh Agdassi
Physical Medicine and Rehabilitation 26 years experience
Yes and no: You should not be normally experiencing low back pain/ muscle spasms unless you have an underlying back condition, i.E herniated disc, or sacroiliac pain or possibly a pelvic floor dysfunction. Discuss with your primary care doctor and gyn.
Dr. Philip Chao
Dr. Philip Chao commented
Radiology 38 years experience
actually I have congenital spondylolisthesis and this also can be affected suring sex. This is a NORMAL reason for having pain during intercourse.
Nov 17, 2012
A 44-year-old member asked:

Is developing inflamed joints, muscle weakness, and a skin rash after having a chemical stress test normal?

1 doctor answer1 doctor weighed in
Dr. Bhavin Patel
Allergy and Immunology 25 years experience
No: This usually does not happen. There may have been an underlying issue that presented itself with the symptoms after the stress test. Seek the help of board-certified allergists to further evaluate this problem.
Miami, FL
A 19-year-old male asked:

I have an enlarged lymph node near my jaw. I have earaches and I also feel pain in my legs, arms, feet, and hands. Could it be HIV or some other dise?

3 doctor answers8 doctors weighed in
Dr. Gaston Moran Celayes
Dr. Gaston Moran Celayesanswered
Internal Medicine 26 years experience
Get tested: If you have high risk sexual behavior or use IV illicit drugs, get tested. Don't wait for symptoms because you might not have them until really late. Only one lymph node is not very dangerous but i would have a consultation with the physician to be on the safe side.
A member asked:

My mother is suffering through rheumatoid arthritis and can not walk much and always feels the pain on both the knee joints .?

2 doctor answers4 doctors weighed in
Dr. Fernando Austin
Gastroenterology 46 years experience
Rheumatoid: She should be seen by a rheumatologist and placed on the appropriate medications pain medication and anti-inflammatory medication. Physical therapy may or may not be part of the treatment as well.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 16, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.